Rach (hippiebanana132) wrote in vaginapagina,
Rach
hippiebanana132
vaginapagina

the pill & migraines?

I've been on a combined pill for about eight months, purely to help control erratic periods rather than for contraception. I had pretty bad migraines as a young teenager but they stopped about five years ago. In the last month or so, I've had two really bad headaches with nausea that I suspect were probably migraines, but could easily be attributed to stress and lack of sleep instead.

But, just in case, I go to the doctors and ask if I can be put back on some sort of migraine medicine. She immediately says to come off the pill and that I shouldn't have been put on it in the first place, and puts me on a different kind, desogestrel, which I think from research is a POP?

Basically, my problem is that, as previously mentioned, I'm only taking the pill to control my periods and looking at information about this new one I've been prescribed online, it doesn't exactly seem the best kind to do that. I'm a frequent traveller, often to desolate and poor areas, so I need to be able to skip a period every now and then - which I gather is impossible on POPs. Please correct me if I'm getting all this wrong!

As the doctor asked me my reason for being on the pill in the first place, I feel like I've kind of been shafted off with the next, easiest option without her considering what would really work for me. Am I overreacting? And is migraines + the combined pill an actual health risk, or just an inconvenience in that it probably causes an increase in migraines?

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments